Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 182, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 19, 2007, 10:05 PM CDT for Swisher County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 10:05 PM CDT (03:05 UTC)
- Expired
- Jun 19, 2007, 11:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Swisher County, TX
The radar
The Amarillo radar (KAMA), 71 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLUB 200307 SVRLUB TXC437-200400- /O.NEW.KLUB.SV.W.0182.070620T0305Z-070620T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1005 PM CDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SWISHER COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1100 PM CDT * AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF TULIA...MOVING SOUTHEAST AT 15 MPH. ANOTHER SEVERE STORM WAS LOCATED IN RURAL PORTIONS OF NORTHEAST SWISHER COUNTY. * THE SEVERE THUNDERSTORM WILL IMPACT TULIA AND WESTERN PORTIONS OF MAINLY RURAL AREAS OF SWISHER COUNTY AS WELL AS VIGO PARK IN NORTHEAST SWISHER COUNTY. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3475 10148 3475 10199 3433 10199 3441 10148 $$
1 follow-up statement
000 WWUS54 KLUB 200331 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1030 PM CDT TUE JUN 19 2007 TXC437-200400- /O.CON.KLUB.SV.W.0182.000000T0000Z-070620T0400Z/ SWISHER TX- 1030 PM CDT TUE JUN 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN SWISHER COUNTY... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM EXTENDED FROM NEAR KRESS TO NEAR TULIA AND WAS MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CLAYTONVILLE... TULIA AND KRESS. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. LAT...LON 3459 10151 3453 10197 3433 10197 3432 10148 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:53 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 19, 9:53 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 953 PM CDT TUE JUN 19 2007 .UPDATE... UPDATED FORECAST PRODUCTS ARE BEING TRANSMITTED ATTM TO ACCOUNT FOR THE LATEST CONVECTIVE TRENDS. HAVE INCREASED POPS INTO THE LIKELY CATEGORY OVER THE NORTHERN HALF OF THE FA...AND INTRODUCED CHANCE POPS ACROSS THE REMAINDER OF THE AREA FOR THE OVERNIGHT HOURS. HAVE ADDITIONALLY INCLUDED A MENTION FOR DAMAGING WIND THREATS. A LINEAR CONVECTIVE COMPLEX IS PROPAGATING SOUTHEASTWARD OVER THE NORTHERN ZONES ATTM WITH A LARGE OUTFLOW BOUNDARY/COLD POOL PRECEDING IT. ADDITIONAL CONVECTIVE COMPLEXES APPEAR TO BE EVOLVING INTO ONE OR MORE MCS/S OVER SOUTHWEST KANSAS/WESTERN OKLAHOMA/NORTHERN PANHANDLE. IR SATELLITE IMAGERY CONTINUES TO INDICATE COOLING CLOUD TOPS WITH THIS ACTIVITY AND WIND FIELD APPEAR FAVORABLE FOR CONTINUED SOUTHWARD PROPAGATION. LATEST GUIDANCE...AS DID PREVIOUS...SUPPORTS THIS CONCLUSION AND DEPICTS ACTIVITY ROLLING SOUTHWARD ACROSS THE SOUTH PLAINS OVERNIGHT. UPDATED SPC SEVERE WEATHER OUTLOOKS DISCUSS A POTENTIAL FOR A RATHER WIDESPREAD WIND THREAT WITH THIS ACTIVITY AS IT SPREADS SOUTHWARD GIVEN HIGHLY UNSTABLE AIRMASS IN PLACE. THIS WILL BE MONITORED AS THE COMPLEX PUSHES SOUTH. && .AVIATION... CONFIDENCE IS INCREASING THAT THUNDERSTORMS WILL IMPACT BOTH THE KCDS AND KLBB TERMINALS OVERNIGHT...POSSIBLY IN TWO WAVES. STRONG WIND SHIFTS MAY PRECEDE THE STORMS AND THE NEED FOR AVIATION WEATHER WARNINGS WILL BE MONITORED AT KLBB. APPROACHING THUNDERSTORMS WILL PROVIDE DIFFICULTY WITH THE KCDS TAF/S GIVEN INOPERABLE CEILOMETER. IT IS POSSIBLE THAT THE KCDS TAFS WILL BE NILLED GIVEN LACK OF DATA IN PROXIMITY TO THE TERMINAL AND POTENTIALLY DANGEROUS THUNDERSTORM CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 66 91 64 97 64 / 50 10 10 10 10 TULIA 67 92 65 97 66 / 60 10 10 10 10 PLAINVIEW 68 91 65 95 67 / 60 10 10 10 10 LEVELLAND 67 92 65 96 65 / 40 10 10 10 10 LUBBOCK 70 93 67 95 69 / 50 10 10 10 10 BROWNFIELD 69 93 65 96 66 / 30 10 10 10 10 CHILDRESS 71 92 70 97 71 / 70 10 10 10 10 SPUR 72 94 70 98 70 / 50 10 10 10 10 ASPERMONT 72 95 72 99 70 / 40 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20/23
Hazardous weather outlook, Jun 19, 9:58 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 958 PM CDT TUE JUN 19 2007 TXZ021>044-201200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 958 PM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE THUNDERSTORMS...POSSIBLY ASSOCIATED WITH TWO DISTINCT CONVECTIVE COMPLEXES...WILL MOVE SOUTHWARD OVER THE FORECAST AREA TONIGHT. SOME OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY AREAS TO BE AFFECTED BY SEVERE WEATHER CONDITIONS BE LOCALES OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE...THE NORTHERN SOUTH PLAINS...AND THE NORTHERN ROLLING PLAINS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.
In the hours before
Local storm report, Jun 19, 8:26 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CDT TUE JUN 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BLACK 34.68N 102.61W
06/19/2007 E0.75 INCH PARMER TX PUBLIC
HAIL AT GRAIN ELEVATOR ABOUT 820 PM AND ESTIMATED 60
MPH WIND AROUND 810 PM
&&
GJELocal storm report, Jun 19, 8:30 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
830 PM CDT TUE JUN 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST BLACK 34.68N 102.61W
06/19/2007 E60 MPH PARMER TX PUBLIC
HAIL AT GRAIN ELEVATOR ABOUT 820 PM AND ESTIMATED 60
MPH WIND AROUND 810 PM
&&
GJESpecial weather statement, Jun 19, 8:45 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 845 PM CDT TUE JUN 19 2007 TXZ021-200215- PARMER TX- 845 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORM ACROSS PARMER COUNTY... AT 842 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ACROSS THE NORTHERN PORTION OF PARMER COUNTY. ADDITIONALLY...A STRONG OUTFLOW BOUNDARY WAS MOVING SOUTH OUT AHEAD OF THE STORM BRINGING GUSTY WINDS. THIS STORM WAS MOVING SOUTH AT 20 MPH. SMALL HAIL AND STRONG WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE IN AND NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 19, 9:04 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 904 PM CDT TUE JUN 19 2007 TXZ022-023-200300- CASTRO TX-SWISHER TX- 904 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORM ACROSS SWISHER AND CASTRO COUNTIES... AT 902 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ACROSS EXTREME NORTHERN CASTRO COUNTY FROM EAST OF SUMMERFIELD TO EXTREME NORTHEAST CASTRO COUNTY. THIS LINE OF STORMS WAS MOVING SOUTHEAST AT 20 MPH. ADDITIONALLY...STRONG OUTFLOW WINDS HAD PUSHED SOUTHEAST AHEAD OF THE STORMS INTO CENTRAL CASTRO AND NORTHWEST SWISHER COUNTIES. SMALL HAIL AND BRIEF...STRONG WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE IN AND NEAR THESE THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 19, 9:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 942 PM CDT TUE JUN 19 2007 TXZ023-024-028>030-200345- SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-LAMB TX- 942 PM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS OVER LAMB... HALE...FLOYD...BRISCOE AND SWISHER COUNTIES... AT 937 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG OUTFLOW WINDS AHEAD WELL AHEAD OF THUNDERSTORMS LOCATED OVER THE SOUTHWEST AND SOUTH CENTRAL PANHANDLE. THE LEADING EDGE OF THE STRONGER WINDS ASSOCIATED WITH THE OUTFLOW STRETCHED FROM FROM 17 MILES NORTH OF SILVERTON TO 12 MILES SOUTHEAST OF TULIA TO 14 MILES NORTHWEST OF PLAINVIEW TO 13 MILES SOUTHEAST OF MULESHOE...MOVING SOUTHEAST AT 30 MPH. BRIEF...STRONG WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THE PASSAGE OF THE GUST FRONT. ADDITIONALLY...STRONG THUNDERSTORMS MAY FOLLOW EVENTUALLY FOLLOW THE STRONGER WIND PASSAGE. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 19, 10:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1005 PM CDT TUE JUN 19 2007 TXZ028-029-200345- HALE TX-LAMB TX- 1005 PM CDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS ACROSS LAMB AND HALE COUNTIES... AT 1002 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS UP TO 50 MPH AND SMALL HAIL. THE STORMS WERE ALONG A LINE FROM A LINE EXTENDING FROM 6 MILES WEST OF TULIA TO 18 MILES EAST OF MULESHOE...MOVING SOUTHEAST AT 15 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:46 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 59 min |
| Jun 19, 8:36 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 24 min |
| Jun 19, 9:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 61 min |
| Jun 19, 10:24 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 66 min |
| Jun 19, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 60 min |
| Jun 20, 12:20 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 55 min |
| Jun 20, 12:26 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 64 min |
| Jun 20, 12:31 AM CDT | High Wind Warning | LUB | Briscoe, Childress, Cottle, Crosby, Dickens, Floyd and 6 more | 2 hr |
| Jun 20, 12:40 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 65 min |
| Jun 20, 12:58 AM CDT | Severe Thunderstorm Warning | LUB | Lynn | 62 min |
| Jun 20, 1:10 AM CDT | Severe Thunderstorm Warning | LUB | Terry | 39 min |
| Jun 20, 1:52 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 53 min |
| Jun 20, 7:47 AM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.